Generalized Linear Models for Insurance Data

Research output: Contribution to journalBook reviewResearch

Original languageEnglish
JournalJournal of Applied Statistics
Volume37
Issue number4
Pages (from-to)703
Number of pages1
ISSN0266-4763
DOIs
Publication statusPublished - 2010

Cite this

@article{0026a68abc6447e38dd1b64b5c523e5b,
title = "Generalized Linear Models for Insurance Data",
author = "Nielsen, {S{\o}ren Feodor}",
year = "2010",
doi = "10.1080/02664760902811571",
language = "English",
volume = "37",
pages = "703",
journal = "Journal of Applied Statistics",
issn = "0266-4763",
publisher = "Routledge",
number = "4",

}

Generalized Linear Models for Insurance Data. / Nielsen, Søren Feodor.

In: Journal of Applied Statistics, Vol. 37, No. 4, 2010, p. 703 .

Research output: Contribution to journalBook reviewResearch

TY - JOUR

T1 - Generalized Linear Models for Insurance Data

AU - Nielsen, Søren Feodor

PY - 2010

Y1 - 2010

U2 - 10.1080/02664760902811571

DO - 10.1080/02664760902811571

M3 - Book review

VL - 37

SP - 703

JO - Journal of Applied Statistics

JF - Journal of Applied Statistics

SN - 0266-4763

IS - 4

ER -